MAUDE Adverse Event Report: SHYNLONG HOLDING, LTD. DRIVE DEVILBISS HEALTHCARE; BED, AC-POWERED ADJUSTABLE HOSPITAL

SHYNLONG HOLDING, LTD. DRIVE DEVILBISS HEALTHCARE; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 15021BV-LW
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/02/2024
Type of Reportable Event Death
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bed rail by the provider who stated that the end user was having nursing care done when the bed rail collapsed and broke, and the end user fell to the floor.The end user was admitted to the hospital and expired a week or two later, however no cause of death was reported.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
SHYNLONG HOLDING, LTD.
no 259 jiugan road
sijing town,songjiang district, shanghai 20160 0
CH  201600
MDR Report Key20202502
Report Number2438477-2024-00048
Device Sequence Number18038225
Product Code FNL
UDI-Device Identifier00822383007694
UDI-Public00822383007694
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/12/2024
Report Date (Section F) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number15021BV-LW
Device Catalogue Number15021BV-LW
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/21/2024
Event Location Home
Date Report to Manufacturer09/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale
Date Report Sent to FDA09/12/2024